Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the solution for rashes on inner and outer penis ?

Docter can u plz help me. I m 22years old and i ve problem with my penis. i ve rashes on my penis head and inner skin . my name is Sujay Docters plz suggest me a medicine.This problem my facing for last 2 months.and as days are passing by more area is getting effected.
Fri, 29 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hi sujay;
welcome to HealthcareMagic
The rashes on penis can be infection due to bacteria or fungus better consult a doctor for physical examination he will see and decide what sort of infection you have and prescribe treatment accordingly.Please get treated early so that the rash does not worry you in future.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Recently I ve had a dryness on the upper shaftof my penis. There is what I guess you d consider a small rash on the left side of my penis. I m unsure of what this is. Recently me and my girlfriend had sex. I wore a Trojan condom. Could this be from the condom. I ve put one on before and we ve had sex before and this never happened. I m very confused and very very worried. Any info would help.

doctor1 MD

Hi, last night i had a bath, and when i got out and had dried myself, i noticed that the left hand side of my penis shaft was covered in a red/pinky rash. its basically looks like dry skin would, but its not dry? what is this...

doctor1 MD

Hi, I m worried I may have contracted Genital Herpes or syphilis. I had an encounter where I recieved oral without a condom. I had one small thing that looked like an insect bite but just in that area about 2 days later. 2 weeks later I now have a similar mark on the other side of the gooch area which looks like a small cut. I also have quite bad chaffing as well from running which is symmetrical on the inner thighs. Do I need to go to a gum clinic? Thanks

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?